Quasi-Optimal Regulators for Nonholonomic Systems Driven by Rough Paths
Authors
Abstract
Nonholonomic systems such as port-Hamiltonian systems are well known to be difficult to control. To reduce the difficulty, in this paper, we derive quasi-optimal regulators for nonholonomic systems such as a typical chained system with some restriction to the form of control inputs. To achieve the solution, we employ a notion of stability in roughness, which is Lyapunov stability theory for dynamical systems driven by rough paths. The rough paths are capable of transforming some nonholonomic systems into holonomic systems with “hidden control inputs”. Thus, the control problems are simplified in exchange for the degradation of some control performances.
Keywords
Nonlinear control systems; optimal control; stability analysis; stabilizaing controllers; Lyapunov stability
Citation
- Journal: IFAC-PapersOnLine
- Year: 2015
- Volume: 48
- Issue: 13
- Pages: 51–56
- Publisher: Elsevier BV
- DOI: 10.1016/j.ifacol.2015.10.213
- Note: 5th IFAC Workshop on Lagrangian and Hamiltonian Methods for Nonlinear Control LHMNC 2015- Lyon, France, 4–7 July 2015
BibTeX
@article{NISHIMURA_2015,
title={{Quasi-Optimal Regulators for Nonholonomic Systems Driven by Rough Paths}},
volume={48},
ISSN={2405-8963},
DOI={10.1016/j.ifacol.2015.10.213},
number={13},
journal={IFAC-PapersOnLine},
publisher={Elsevier BV},
author={NISHIMURA, Yûki},
year={2015},
pages={51--56}
}
References
- Bernuau, E., Perruquetti, W. & Moulay, E. Retraction obstruction to time-varying stabilization. Automatica vol. 49 1941–1943 (2013) – 10.1016/j.automatica.2013.03.012
- Bloch, A. & Drakunov, S. Stabilization and tracking in the nonholonomic integrator via sliding modes. Systems & Control Letters vol. 29 91–99 (1996) – 10.1016/s0167-6911(96)00049-7
- R. W. Brockett. Asymptotic stability and feedback stabilization. Differential geometric control theory, 27:181- 191, 1983.
- Friz, P. K. & Hairer, M. A Course on Rough Paths. Universitext (Springer International Publishing, 2014). doi:10.1007/978-3-319-08332-2 – 10.1007/978-3-319-08332-2
- Fujimoto, K. & Sugie, T. Stabilization of Hamiltonian systems with nonholonomic constraints based on time-varying generalized canonical transformations. Systems & Control Letters vol. 44 309–319 (2001) – 10.1016/s0167-6911(01)00150-5
- Haddad, W. M. & Chellaboina, V. Nonlinear Dynamical Systems and Control. (2008) doi:10.1515/9781400841042 – 10.1515/9781400841042
- Liu, W. An Approximation Algorithm for Nonholonomic Systems. SIAM Journal on Control and Optimization vol. 35 1328–1365 (1997) – 10.1137/s0363012993260501
- Lyons, T. & Qian, Z. System Control and Rough Paths. (2002) doi:10.1093/acprof:oso/9780198506485.001.0001 – 10.1093/acprof:oso/9780198506485.001.0001
- Lyons, T. J., Caruana, M. & Lévy, T. Differential Equations Driven by Rough Paths. Lecture Notes in Mathematics (Springer Berlin Heidelberg, 2007). doi:10.1007/978-3-540-71285-5 – 10.1007/978-3-540-71285-5
- Y. Nishimura. Lyapunov stability for dynamical systems driven by rough paths. Proc. 1st Conference on Modeling, Identification and Control of Nonlinear Systems (MICNON 2015), 2015.
- Sussmann, H. J. & Liu, W. Limits of highly oscillatory controls and the approximation of general paths by admissible trajectories. [1991] Proceedings of the 30th IEEE Conference on Decision and Control 437–442 doi:10.1109/cdc.1991.261338 – 10.1109/cdc.1991.261338